# SDR ASAA0956414

- Difficulty date: August 16, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 11,230 hours, 3,415 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL SUPPORT CRACKED AT L/N FIXED UPPER T/E PANEL BETWEEN NR 5 AND NR 6 SPOILER.  REMOVED WEB, REPLACED SEAL SUPPORT AND RE-INSTALLED WEB PER SRM.
